Hiroshima Mathematical Journal

Some remarks on representations of $p$-adic Chevalley groups

Kazutoshi Kariyama

Full-text: Open access

Article information

Hiroshima Math. J., Volume 7, Number 3 (1977), 731-741.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]


Kariyama, Kazutoshi. Some remarks on representations of $p$-adic Chevalley groups. Hiroshima Math. J. 7 (1977), no. 3, 731--741. doi:10.32917/hmj/1206135657. https://projecteuclid.org/euclid.hmj/1206135657

Export citation


  • [1] N. Bourbaki, Groupes et algebres de lie, Chap. IV, V et VI, Hermann, Paris, 1968.
  • [2] P. Gerardin, On the discrete series for Chevalley groups, Proc. Amer. Math.Soc., Summer institute on harmonic analysis and homogeneous spaces, 1972.
  • [3] P. Gerardin, Construction de series discretes /?-adiques, Lecture Notes in Math. 462 (1975), Springer-Verlag, Berlin. Heidelberg. New York.
  • [4] F. I. Mautner, Spherical functions over p-adic fields II, Amer. J. Math. 86(1964), 171-200.
  • [5] J. A. Shalika, Representations of the two by two unimodular groups over local fields, Part II, Seminar on representations of Lie groups, Princeton, 1966.
  • [6] T. Shintani, On certain series of square-integrable irreducible unitary representations of special linear groups over/?-adic fields, Sugaku, 19 (1968), 231-239.
  • [7] T. Shintani, On certain square-integrable irreducible unitary representations of some /7-adic linear groups, J. Math. Soc. Japan, 20 (1968), 522-565.
  • [8] R. Steinberg, Lectures on Chevalley groups, Yale Univ. Lecture Notes,1967.